# SDR SWIA200819773

- Difficulty date: June 16, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N506CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7793
- Aircraft time: 13,048 hours, 10,592 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Part number: 601R3303312
- Part serial: 03015H4283
- Condition: Inoperative
- Location: Windshield
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT WINDOW HEAT CAUTION MESSAGE DISPLAYED.  REPLACED SIDE WINDOW ASSEMBLY IAW AMM 56-12-01.
